# SDR CALA0200003

- Difficulty date: January 5, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 48,332 hours, 25,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN FORWARD BAG BIN DOOR CUTOUT BETWEEN STRINGERS 24-25. REPAIRED IAW ECRA 5310-04013.
